# SDR CA101012002

- Difficulty date: October 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 441
- Aircraft time: 10,158 hours
- Engine: Garrtt TPE33110N
- Propeller: Mcauly 3GFR34C601
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON RETURN FROM IT`S FLIGHT, CREW REPORTED THE RT AUX FUEL PUMP NOT WORKING AND THE RT LANDING LIGHT BLOWING THE BREAKER.  DURING THE TROUBLESHOOTING OF THE RT AUX PUMP, IT WAS FOUND THAT AT THE INTERSECTION OF FS 212.00 AND WS 40.00 THE WIRES THAT RUN ALONG THE AFT SIDE OF THE AFT SPAR HAD BURNED TO THE POINT OF 7 WIRES BREAKING APART.  THE RT FIRE BOTTLE WAS FOUND EMPTY, AND IT IS BELIEVED THAT THE SHORTING IN THE BUNDLE SET OFF THE FIRE BOTTLE.  THE WIRES WERE FOUND TO HAVE BEEN HANGING DOWN AND CHAFED ON A RIVET BELOW, CAUSING THE SHORTING (ELECTRICAL).
